Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 34, NWS Albuquerque, NM

September 25, 2017Chaves County, Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 25, 2017, 4:22 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2017, 4:22 PM MDT (22:22 UTC)
Expired
Sep 25, 2017, 6:15 PM MDT
In force
113 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Chaves County, NM, Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 117 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.4 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2945 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

209 
WGUS55 KABQ 252222
FFWABQ
NMC005-027-260015-
/O.NEW.KABQ.FF.W.0034.170925T2222Z-170926T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
422 PM MDT MON SEP 25 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Southeastern Lincoln County in central New Mexico...
  Western Chaves County in southeastern New Mexico...

* Until 615 PM MDT.

* At 421 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain nrotheast of Picacho over Deadman Canyon. Up to three 
  inches of rain have already fallen. Flash flooding is expected to 
  begin shortly.

* Flash flooding will remain over mainly rural areas of southeastern
  Lincoln and western Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3353 10484 3334 10484 3341 10509 3353 10514

$$

34
3 follow-up statements
407 
WGUS55 KABQ 252224 CCA
FFWABQ
NMC005-027-260015-
/O.COR.KABQ.FF.W.0034.170925T2222Z-170926T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
424 PM MDT MON SEP 25 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Southeastern Lincoln County in central New Mexico...
  Western Chaves County in southeastern New Mexico...

* Until 615 PM MDT.

* At 423 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain northeast of Picacho over Deadman Canyon. Up to three 
  inches of rain have already fallen. Flash flooding is expected to 
  begin shortly.

* Flash flooding will remain over mainly rural areas of southeastern
  Lincoln and western Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3353 10484 3334 10484 3341 10509 3353 10514

$$

34
447 
WGUS75 KABQ 252327
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
527 PM MDT MON SEP 25 2017

NMC005-027-260015-
/O.CON.KABQ.FF.W.0034.000000T0000Z-170926T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-Chaves-
527 PM MDT MON SEP 25 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR
SOUTHEASTERN LINCOLN AND WESTERN CHAVES COUNTIES...

At 524 PM MDT, Doppler radar indicated the thunderstorm that was 
producing heavy rain northeast of Picacho was slowly moving toward 
the south. Between three and four inches of rain has fallen. Flash 
flooding is likely near and within Deadman Canyon and Big Draw. Some 
roads may be impassible. 

Flash flooding will remain over mainly rural areas of southeastern
Lincoln and western Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Arroyos, streams and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.

Most flood related deaths occur in automobiles. Do not attempt to
cross water covered bridges, dips or low water crossings.

&&

LAT...LON 3353 10484 3334 10484 3341 10509 3353 10514

$$

34
271 
WGUS75 KABQ 260016
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
616 PM MDT MON SEP 25 2017

NMC005-027-260025-
/O.EXP.KABQ.FF.W.0034.000000T0000Z-170926T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-Chaves-
616 PM MDT MON SEP 25 2017

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LINCOLN AND WESTERN
CHAVES COUNTIES HAS EXPIRED...

The heavy rain has ended. Flash Flooding is no longer expected 
though water levels may continue to run high in area arroyos and 
canyons. Please continue to heed any remaining road closures.

LAT...LON 3353 10484 3334 10484 3341 10509 3353 10514

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 3:18 PM MDT, 1 hour 4 minutes earlier.

Area forecast discussion, Sep 25, 3:18 PM MDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
318 PM MDT Mon Sep 25 2017

.SYNOPSIS...
A very active and wet week is in store across the Land of
Enchantment. A back door front sliding down the plains today and
westward through the gaps of the central mountain chain tonight will
set the stage for showers and thunderstorms area wide through the
week. Abundant moisture behind the front will continue to advect into
NM through the week as an upper level storm system gains strength
over AZ. Wednesday and Thursday look to be most active days with
widespread storms and potentially heavy rainfall. Additionally, gap
winds will return both Tuesday and Wednesday nights across the Rio
Grande Valley. High temperatures will remain below normal for the
rest of the week.

&&

.DISCUSSION...
The back door cold front continues to drop southward across the
plains this afternoon. Showers and thunderstorms are currently
developing along the front as well as a dryline across east central
and southeast NM. Hi-res models indicate that the greatest coverage
of showers and thunderstorms through the overnight hours will be
across the southeast quarter or so of the CWA near the front as it
slides south. There will be a threat for heavy rainfall, small hail
and gusty winds with these storms. Behind the front, across northeast
NM, low clouds and perhaps some fog will develop. Meanwhile, the
front will push westward through the gaps of the central mountain
chain. A gusty east canyon wind is expected across the Rio Grande
Valley late tonight, with gusts up to 40 mph possible. The front will
usher low level moisture westward through Tuesday morning. Meanwhile,
the secondary upper level energy will dive into AZ, forming an upper
level low Tuesday afternoon. Lift ahead of this upper level system
combined with the increase in low level moisture will yield mainly
scattered showers and thundestorms across western and central NM
Tuesday afternoon and evening. Portions of eastern NM may be too
stable for additional storms to develop. Nonetheless, the gap wind
will return Tuesday night, and will likely be stronger than tonight,
across the RGV.

Showers and thunderstorms will continue to increase in coverage
Tuesday night across central and western NM and will expand eastward
across eastern NM Wednesday. Any location across northern and central
NM will have the potential for some rainfall with embedded
thunderstorms Wednesday. Given how dry the soils are across western
and much of central NM, flooding will not be a big concern until the
area gets at least one or two rounds of rainfall. Soil moisture
values are much higher across the east, and this area will be watched
more intently for potential flooding.

Storms will continue Wednesday night through Thursday, with locally
heavy rainfall possible. Through this time, storms will start to
shift more over eastern NM again as the upper level low shifts
northeastward across Utah. The low will weaken as it shifts across
the central and northern Rockies Friday, but there will still be
enough lift and plenty of moisture across NM for additional storms.
Models are a bit at odd with just how great the coverage will be, but
at least scattered coverage across much of the CWA seems likely.
Storm coverage will wind down a bit more on Saturday, and
substantially more on Sunday as dry air aloft filters into the area
under westerly flow aloft.

34

&&

.FIRE WEATHER...
Another active night and morning across portions of eastern NM. And
now more showers and storms are developing, especially along the
back door cold front from roughly Santa Rosa to Clovis. It will be
another busy evening and overnight as the front continues south and
west, spilling into the Rio Grande Valley shortly after dark. Some
strong wind gusts around 40 mph will be possible downwind of the
Gaps and Canyons of the Central Mountains. Locations include
Albuquerque, Socorro and Carrizozo, and to a lesser extent, Santa Fe
and Taos. Showers and thunderstorms will develop from the central
mountain peaks to the TX border. RH recovery tonight will be fair to
good in the west and excellent in the east.

Convection will be more widespread on Tuesday, thanks to the
increase in moisture spilling into the RGV all the way to the
Continental Divide, and a deepening trough over the Great Basin.
Most of us will see a shower or thunderstorm Tuesday from the Divide
all the way to the TX border. Highs will be below normal in the west
and well below normal in the east. RH values will be high and vent
rates poor over all the east Tuesday. East Canyon winds will
continue into the RGV.

The deepening trough will develop a closed low near Las Vegas, NV
Tuesday and drift south Wednesday. Tons of moisture will be drawn
north. As active as Tuesday will be, Wednesday will be even more so,
with widespread rain, especially in the west. The rain could be
heavy at times. East Canyon winds will continue into the RGV.

The closed low will lift northeast into UT Thursday and WY/MT Friday.
The flow aloft will not be westerly enough to dry us out, instead we
will continue seeing showers and thunderstorms over most of the area.

Finally by the weekend we will get enough of a westerly flow aloft
to dry out NM some. We can't promise a dry day for anyone though at
this point.

CHJ

&&

.AVIATION...
18Z TAF CYCLE
VFR conditions to start this afternoon but the combination of a
strong cold front and more showers and thunderstorms developing will
lower CIGS and VSBYS to MVFR conditions later this afternoon through
at least early Tuesday at KLVS, KTCC and KROW. Brief IFR conditions
possible at all three of these sites. The cold front will reach the
east slopes of the central mountain chain early this evening then
pour into the Rio Grande Valley after dark and reach the Continental
Divide Tuesday morning. SE wind gusts to 25KT in KSAF and E near
35KT at KABQ expected. Active weather day Tuesday with scattered
showers and thunderstorms except west of the Divide and the far
northeast. Occasional MVFR conditions in the stronger showers and
thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  36  72  49  64 /   0  10  40  80
Dulce...........................  30  67  40  64 /   5  30  30  80
Cuba............................  39  66  45  62 /   5  40  30  80
Gallup..........................  30  73  45  62 /   0  10  30  90
El Morro........................  31  69  44  61 /   0  30  50  90
Grants..........................  36  70  47  61 /   5  30  50  80
Quemado.........................  37  71  46  62 /   0  20  40  80
Glenwood........................  43  78  50  72 /   0  10  50  70
Chama...........................  27  62  36  57 /  10  40  30  80
Los Alamos......................  47  63  46  59 /  10  30  40  70
Pecos...........................  45  61  45  59 /  30  40  50  70
Cerro/Questa....................  35  62  40  58 /  20  40  40  70
Red River.......................  32  55  35  52 /  30  50  50  80
Angel Fire......................  31  58  36  56 /  40  50  50  80
Taos............................  36  66  40  62 /  20  30  30  60
Mora............................  40  58  41  58 /  50  40  50  80
Espanola........................  47  71  48  67 /  10  20  30  50
Santa Fe........................  48  64  47  61 /  20  30  40  60
Santa Fe Airport................  47  67  46  64 /  20  20  40  60
Albuquerque Foothills...........  53  70  51  65 /  10  30  50  70
Albuquerque Heights.............  55  71  53  67 /   5  20  40  60
Albuquerque Valley..............  52  72  51  68 /   5  20  40  70
Albuquerque West Mesa...........  50  71  52  67 /   5  20  40  60
Los Lunas.......................  47  73  49  68 /   5  20  40  70
Rio Rancho......................  50  72  52  67 /   5  20  40  60
Socorro.........................  52  78  55  73 /   0  20  60  70
Sandia Park/Cedar Crest.........  46  63  46  59 /  20  30  60  70
Tijeras.........................  48  65  47  61 /  20  30  60  70
Moriarty/Estancia...............  42  67  45  63 /  20  30  50  60
Clines Corners..................  46  60  44  56 /  30  40  50  70
Gran Quivira....................  49  68  48  63 /  10  40  50  60
Carrizozo.......................  53  74  54  69 /  10  40  40  50
Ruidoso.........................  47  63  47  59 /  40  60  60  60
Capulin.........................  41  55  40  56 /  40  20  20  50
Raton...........................  43  59  43  58 /  40  30  30  60
Springer........................  45  62  46  60 /  40  30  30  60
Las Vegas.......................  44  57  44  57 /  50  30  40  70
Clayton.........................  47  60  46  59 /  40  20  20  40
Roy.............................  47  59  46  59 /  40  30  20  50
Conchas.........................  54  65  53  63 /  60  30  30  50
Santa Rosa......................  52  63  52  62 /  70  30  30  60
Tucumcari.......................  53  65  52  64 /  70  30  30  50
Clovis..........................  54  62  52  61 /  70  40  30  60
Portales........................  55  63  53  62 /  70  40  30  60
Fort Sumner.....................  55  65  54  63 /  70  40  30  60
Roswell.........................  60  70  57  65 /  80  50  40  70
Picacho.........................  53  67  52  63 /  70  60  50  70
Elk.............................  49  65  49  61 /  60  60  60  70

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

34
Hazardous weather outlook, Sep 25, 4:33 AM MDT, 11 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
433 AM MDT Mon Sep 25 2017

NMZ501>540-261100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
433 AM MDT Mon Sep 25 2017

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

Freezing temperatures will persist for a couple of hours after
sunrise today in parts of the San Juan basin near Farmington,
Bloomfield, and Aztec.

Scattered to numerous thunderstorms are expected to periodically
develop over eastern New Mexico today and tonight. Some strong storms
with hail, gusty downburst winds, and locally heavy rainfall are
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms will be possible much of the remainder of the week, in
particular on Tuesday, Wednesday, and Thursday. A few strong storms
with small hail, gusty downburst winds, and locally heavy rainfall
will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any rainfall through the National
Weather Service Albuquerque web site at weather.gov/abq or by calling
1.888.386.7637. You can also submit storm reports and photos on our
Facebook page or via Twitter using the hashtag nmwx.

52

In the hours before

Special weather statement, Sep 25, 2:06 PM MDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
206 PM MDT MON SEP 25 2017

NMZ534>537-252045-
Roosevelt County-Curry County-Quay County-De Baca County-
206 PM MDT MON SEP 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT...
NORTHEASTERN DE BACA...SOUTHWESTERN QUAY AND WEST CENTRAL CURRY
COUNTIES UNTIL 245 PM MDT...

At 205 PM MDT, Doppler radar was tracking a strong thunderstorm near
House, or 17 miles northeast of Fort Sumner, moving east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
House, Ragland and Mcalister.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3454 10407 3471 10413 3491 10366 3459 10352
TIME...MOT...LOC 2005Z 252DEG 27KT 3465 10402

40
Special weather statement, Sep 25, 2:09 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
209 PM MDT MON SEP 25 2017

NMZ538-252100-
Chaves County Plains-
209 PM MDT MON SEP 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 300
PM MDT...

At 209 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles southwest of Roswell, moving northeast at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Roswell, Dexter, Greenfield, Roswell Correctional Facility and
Midway.

This includes Highway 285 between Mile Markers 90 and 104.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3317 10491 3343 10454 3316 10430 3300 10482
TIME...MOT...LOC 2009Z 243DEG 20KT 3315 10476

40
Special weather statement, Sep 25, 2:53 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
253 PM MDT MON SEP 25 2017

NMZ538-252145-
Chaves County Plains-
253 PM MDT MON SEP 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 345
PM MDT...

At 253 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southwest of Roswell, moving northeast at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Southern Roswell and Roswell Correctional Facility.

This includes Highway 285 between Mile Markers 90 and 95.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3304 10473 3319 10484 3338 10459 3314 10440
TIME...MOT...LOC 2053Z 240DEG 9KT 3316 10472

40
Special weather statement, Sep 25, 3:13 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
313 PM MDT MON SEP 25 2017

NMZ534-537-252145-
Quay County-De Baca County-
313 PM MDT MON SEP 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE BACA AND
SOUTHWESTERN QUAY COUNTIES UNTIL 345 PM MDT...

At 313 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Fort Sumner, moving northeast at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Fort Sumner and Sumner Lake.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3432 10438 3446 10453 3478 10420 3457 10395
TIME...MOT...LOC 2113Z 229DEG 32KT 3444 10439

34
Special weather statement, Sep 25, 3:31 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
331 PM MDT MON SEP 25 2017

NMZ539-252215-
Eastern Lincoln County-
331 PM MDT MON SEP 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
415 PM MDT...

At 331 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Arabela, or 30 miles west of Roswell. This storm
was nearly stationary.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of east central
Lincoln County.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3341 10510 3353 10515 3368 10492 3340 10489
TIME...MOT...LOC 2131Z 244DEG 2KT 3349 10504

CA
Special weather statement, Sep 25, 4:12 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
412 PM MDT MON SEP 25 2017

NMZ536-537-252245-
Roosevelt County-De Baca County-
412 PM MDT MON SEP 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT AND EAST
CENTRAL DE BACA COUNTIES UNTIL 445 PM MDT...

At 411 PM MDT, Doppler radar was tracking a strong thunderstorm over
Taiban, or 15 miles east of Fort Sumner, moving east at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Taiban and Tolar.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3437 10405 3453 10407 3460 10378 3433 10374
      3430 10374 3430 10373 3429 10373
TIME...MOT...LOC 2211Z 263DEG 15KT 3446 10397

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 11:32 PM MDTSpecial Weather StatementABQQuay28 min
Sep 24, 11:46 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel44 min
Sep 25, 1:31 AM MDTAreal Flood AdvisoryABQHarding, San Miguel, Union119 min
Sep 25, 6:54 AM MDTSpecial Weather StatementABQDe Baca36 min
Sep 25, 8:02 AM MDTSpecial Weather StatementABQDe Baca28 min
Sep 25, 8:05 AM MDTSpecial Weather StatementABQRoosevelt25 min
Sep 25, 8:30 AM MDTSpecial Weather StatementABQSan Miguel45 min
Sep 25, 8:37 AM MDTSpecial Weather StatementABQQuay38 min
Sep 25, 8:41 AM MDTAreal Flood AdvisoryABQCurry, Roosevelt2 hr
Sep 25, 9:08 AM MDTSpecial Weather StatementABQCurry37 min
Sep 25, 9:13 AM MDTSpecial Weather StatementABQHarding32 min
Sep 25, 9:21 AM MDTSpecial Weather StatementABQHarding24 min
Sep 25, 9:44 AM MDTSpecial Weather StatementABQUnion46 min
Sep 25, 10:56 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Sep 25, 2:06 PM MDTSpecial Weather StatementABQCurry39 min
Sep 25, 2:09 PM MDTSpecial Weather StatementABQChaves51 min
Sep 25, 2:53 PM MDTSpecial Weather StatementABQChaves52 min
Sep 25, 3:13 PM MDTSpecial Weather StatementABQDe Baca32 min
Sep 25, 3:31 PM MDTSpecial Weather StatementABQLincoln44 min
Sep 25, 3:49 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln41 min
Sep 25, 4:12 PM MDTSpecial Weather StatementABQDe Baca33 min
Sep 25, 4:28 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min
Sep 25, 4:43 PM MDTSpecial Weather StatementABQCurry32 min
Sep 25, 5:02 PM MDTAreal Flood AdvisoryABQRoosevelt3 hr
Sep 25, 5:10 PM MDTSevere Thunderstorm WarningABQLincoln50 min
Sep 25, 5:14 PM MDTSpecial Weather StatementABQCurry46 min
Sep 25, 5:29 PM MDTSpecial Weather StatementABQRoosevelt31 min
Sep 25, 5:34 PM MDTSevere Thunderstorm WarningABQRoosevelt41 min
Sep 25, 5:45 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln45 min

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.